# SDR 96ZZZM825

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 3150 · Central Warning
- Part: Tq Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON FLT 555 - MDW-MDW- ABORTED TAKEOFF DUE TO TAKEOFF WARNING HORN ON TAKEOFF ROLL.  ADJUSTED FLAP POSITION SWITCH AND TAKEOFF WARNING SYSTEM.  OPS CHECK NORMAL, IAW MM 27-55.  (M)
